bannednutritionnapsgear eudomestic

Post-Injection welts

cojgcoys81

New member
Member
I am running a 300/600 Test/Primo cycle. I am pinning .6 mL test and 1.5 mL primo twice a week. I am getting massive, hard lumps or welts at the injection site that last for 2 weeks+. I have never had this happen before. Does anyone have any recommendation on how to address this or what might be causing it?

*The source is well vetted, so I do not think that is the issue.
 

Tazz

Community Leader
VIP Moderator
It is actually very common with primo. Primo can also give a nice PIP bite. It is also common with higher mg/ml concentrations (normally besides EQ).

However, some ways to address this are using a smaller gauge needle like 25g to prevent the injection from going in so quick, injecting slower, warming the vial before drawing and rotating injection sites.
 

DylanGemelli

Founding Member
Super Moderator
Primo is known to cause this... do you have 100 mg/ml or 200 on your primo and what site are you using for injection? what size of needle?
 

cojgcoys81

New member
Member
Primo is known to cause this... do you have 100 mg/ml or 200 on your primo and what site are you using for injection? what size of needle?
I have been using a 23G, but am switching to a 25g. it's 200mg/ml primo, so I expected a little PIP, but not 2 week welts. I am also rotating sites and getting welts everywhere.

Also, I am sure you get this all the time, but I really appreciate everything you do here, on youtube, etc. You also seem to pop up on damn near every thread, which has to take a ton of effort. It is not lost on me.
 

DylanGemelli

Founding Member
Super Moderator
I have been using a 23G, but am switching to a 25g. it's 200mg/ml primo, so I expected a little PIP, but not 2 week welts. I am also rotating sites and getting welts everywhere.

Also, I am sure you get this all the time, but I really appreciate everything you do here, on youtube, etc. You also seem to pop up on damn near every thread, which has to take a ton of effort. It is not lost on me.
thank you for that, i appreciate it bro....

yes, a 23 is very unnecessary and often times will cause people these kind of issues if they are used over periods of time consistently... I wouldnt expect welts like that so that makes me wonder if its the carrier oil being used as well... you are confident with the source it seems but you may want to ask about the carrier being used...
 

cojgcoys81

New member
Member
thank you for that, i appreciate it bro....

yes, a 23 is very unnecessary and often times will cause people these kind of issues if they are used over periods of time consistently... I wouldnt expect welts like that so that makes me wonder if its the carrier oil being used as well... you are confident with the source it seems but you may want to ask about the carrier being used...
It's a well-respected, highly recommended source here (I don;t want to put them on blast b/c I don't think there is an issue with their product per se, and certainly not their integrity). If it's carrier oil, I may just have to stop the cycle I guess.

Would increasing pinning frequency, and therefore lowering each injection volume) address issues maybe?
 

DylanGemelli

Founding Member
Super Moderator
It's a well-respected, highly recommended source here (I don;t want to put them on blast b/c I don't think there is an issue with their product per se, and certainly not their integrity). If it's carrier oil, I may just have to stop the cycle I guess.

Would increasing pinning frequency, and therefore lowering each injection volume) address issues maybe?
possibly yes and definitely switching to a 25... you know, its just so different for each individual on certain reactions to different compounds, concentrations, carriers... some people simply cannot handle the 200 mg/ml with primo either... thats just something you have to test and see for yourself but yes, lowering volume is the first thing that would generally come to mind to change
 

Fella Finn

VIP Member
Super Moderator
Member
As pointed out, the needle size jumps out to me at first and I see this quite often when it comes to injection pain. It also depends on the injection site/size of needle as some sites dont do well with a bigger needle as well topped off with the volume of primo and concentration level, which can be an issue for some people
 

FarmStrong24

Official Rep
V.I.P.
Member
It is difficult to say with certainty but I do feel it could be the needle size as well. I would recommend trying to pin more frequently as well and obviously rotate sites but certain sites, like your quads and delts, may not be the best choices for primo injections. You may want to try different areas
 

Scott Weiland

Member
Member
I came across this post while I was perusing the forum... I know exactly what you mean this happened to me too (the welts) ~ ahgg... f'ing killer. I used the smallest gauge needle and got the same thing. The one thing I found that you can control is how fast you push it in. The faster = the more impact to the area = the bigger the welt (just a correlation I found). Lastly I also heard the oil suspension could be a culprit. Don't know where I heard this (could be total BS) but I've heard that some UGLs use canola oil as a suspension. I can only imagine how long it would take your muscle to absorb something that thick once stuck inside of it. Don't know if this helps.. but at least you know you aren't alone.
 

cojgcoys81

New member
Member
Issues resolved; thanks, everyone. I switch to 25g needles and bigger syringes so now its just one shot instead of 2. Also, I have stayed the f away from my quads...never again.
 
Top